# SDR COMA0160029

- Difficulty date: December 29, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N956CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7105
- Aircraft time: 12,348 hours, 11,455 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Part serial: 200
- Condition: Malfunctioned
- Location: Vertical Stab
- Part time: 11,378 hours, 10,504 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STABILIZER TRIM CHANNEL 2 DISENGAGED.  REPLACED THE HSTA.
